Archivum mathematicum

ISSN 1212-5059 · Volume 51 (2015), No. 5 · Electronic Edition

Chiara De Zanet
Generic one-step bracket-generating distributions of rank four
pp. 257–264: Abstract, GZIP-PS (334 KiB), PDF (350 KiB)

Zdeněk Dušek and Oldřich Kowalski
How many are equiaffine connections with torsion
pp. 265–271: Abstract, GZIP-PS (347 KiB), PDF (359 KiB)

Ilmar Gahramanov
Mathematical structures behind supersymmetric dualities
pp. 273–286: Abstract, GZIP-PS (499 KiB), PDF (462 KiB)

Jan Gregorovič and Lenka Zalabová
Notes on symmetric conformal geometries
pp. 287–296: Abstract, GZIP-PS (373 KiB), PDF (387 KiB)

Josef Janyška
Relations between constants of motion and conserved functions
pp. 297–313: Abstract, GZIP-PS (494 KiB), PDF (481 KiB)

Libor Křižka and Petr Somberg
On the composition structure of the twisted Verma modules for $\mathfrak{sl}(3,\mathbb{C})$
pp. 315–329: Abstract, GZIP-PS (499 KiB), PDF (523 KiB)

Pavle Pandžić and Petr Somberg
Branching problems and ${\mathfrak{sl}}(2,\mathbb{C})$-actions
pp. 331–346: Abstract, GZIP-PS (448 KiB), PDF (462 KiB)

Alexander Zuevsky
Ward identities from recursion formulas for correlation functions in conformal field theory
pp. 347–356: Abstract, GZIP-PS (388 KiB), PDF (396 KiB)